MathSciNet Relay Station
MathSciNet bibliographic data
MR2869174 52A20 (52A38 52A40)
Campi, Stefano; Gardner, Richard J.; Gronchi, Paolo Intersections of dilatates of convex bodies. Trans. Amer. Math. Soc. 364 (2012), no. 3, 1193–1210.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement